# SDR IPXA2022091586298

- Difficulty date: September 6, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 24,363 hours, 15,482 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: A5461251920000
- Part serial: NSN
- Condition: Cracked
- Location: Pylon 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG,  ENG2 PYLON ARCH WEB AT BUTTERFLY PANELS HAS A CRACK.WELD REPAIRED PER SRM 54-50-00.
